# SDR AWXA0000824

- Difficulty date: November 1, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468069067
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN FLOORBEAM AT FS 847, LBL 25, HAS 4 OPEN HOLES AND 1 ELONGATED HOLE.  REMOVED DAMAGE, FABBED AND INSTALLED DOUBLER, FILLER, AND ANGLE IAW 737 SRM 53-10-9.
